# SDR UIEA2023112000962

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND LH BLG INBD LWR BEARINGS CAP CORROSION( 1) REMOVED THE CORROSTION AREA IAW SRM 53-40-90-2R-1 REV 56. 2) REPAIR CORROSION DAMAGES ON THE CAP FITTING IAW EI T2023A32M-3095 REV 1. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
